| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint: (b)(4).Concomitant medical products: zimmer biomet tmj system cross drive emergency fossa screw catalog #: 99-6589 lot #: 709700 qty: 1, and zimmer biomet tmj system cross drive fossa screw catalog #: 99-6577 lot #: 636990 qty: 3.Report source: foreign: china.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2023-00025, 0001032347-2023-00026, 0001032347-2023-00027, and 0001032347-2023-00028.
Event or Problem Description
It was reported that the screws loosened resulting in a revision surgery.It was reported that no further information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned implants.The implants show signs of attempted use including marking/ scratching on both the fossa as well as the returned screws.All four returned screws show marking on the lower portion of the threads.A dimensional analysis was conducted on the returned qty one 99-6589 lot 709700 screw as well as the qty three 99-6577 lot 636990 screws.Feature a (overall screw length) and feature f3 (threaded major) were inspected on the screws.The screws meet these specifications.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.